# SDR MASA20220128096

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N958LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 14,537 hours, 11,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: SH670316337
- Condition: Dented
- Location: Fs280.00-Fs295.0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FORWARD FUSELAGE SKIN PANEL (P/N: SH670-31633-7) BETWEEN FS280.00-FS295.00 AND STGR18R- STGR19R WAS FOUND TO HAVE A DENT. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 53-21-01-001-002-A01, FIGURE 53-21-01-991-802, ITEMS 1, E.
